# SDR MALA954384

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 174.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING ROUTINE MAINTENANCE, LEFT FUSELAGE CONSTANT SECTION LOWER BELT FRAME AT FS 174.06 WAS FOUND CRACKED.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A DOUBLER IAW FAC ARP 53-20-9148.  (X)
